# SDR AU970167

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182P
- Propeller: Mcauly 2A34C203
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: MN1300
- Condition: Failed
- Location: Emerg Locator
- Component: E01
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELT BATTERIES DETERIORATED - WHITE POWDER SUBSTANCE ON EXTERIOR OF ELT - DARK STICKY FLUID IN ELT BATTERY BOX - PLATING ON SOME BATTERY CONTACTS CORRODED - ELT WOULD NOT FUNCTION - EXPIRE DATE OF BATTERIES JANUARY 1999
